Abonnement à la biblothèque: Guest
Journal of Automation and Information Sciences

Publication de 12  numéros par an

ISSN Imprimer: 1064-2315

ISSN En ligne: 2163-9337

SJR: 0.173 SNIP: 0.588 CiteScore™:: 2

Indexed in

Analytical Synthesis of the Probabilistic Characteristics of One Class of Non-Markovian Processes

Volume 31, Numéro 4-5, 1999, pp. 49-56
DOI: 10.1615/JAutomatInfScien.v31.i4-5.260
Get accessGet access

RÉSUMÉ

Nowadays analytical methods for synthesis of probabilistic characteristics of random processes exist only for Markovian processes and are based on solution of the Fokker-Plank-Kolmogorov equation. The article presents an approach that allows us to solve such a problem for non-Markovian processes, which are described by approximated solutions of stochastic nonlinear integrated equations in general form. The basis for the method proposed is a representation of the integral equation by two-point boundary-value problem with its subsequent solution by the invariant embedding method.

Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections Prix et politiques d'abonnement Begell House Contactez-nous Language English 中文 Русский Português German French Spain